Header menu link for other important links
X
Modified homotopy perturbation method: Application to quadratic Riccati differential equation of fractional order
Published in Elsevier BV
2008
Volume: 36
   
Issue: 1
Pages: 167 - 174
Abstract
In this paper, a modification of He's homotopy perturbation method is presented. The new modification extends the application of the method to solve nonlinear differential equations of fractional order. In this method, which does not require a small parameter in an equation, a homotopy with an imbedding parameter p ∈ [0, 1] is constructed. The proposed algorithm is applied to the quadratic Riccati differential equation of fractional order. The results reveal that the method is very effective and convenient for solving nonlinear differential equations of fractional order. © 2006 Elsevier Ltd. All rights reserved.
About the journal
JournalData powered by TypesetChaos, Solitons and Fractals
PublisherData powered by TypesetElsevier BV
ISSN09600779
Open AccessNo